Volume 177 Issue 2- March 2013

Arithmetic group symmetry and finiteness properties of Torelli groups

Pages 395-423 by Alexandru Dimca, Stefan Papadima

Descente par éclatements en $K$-théorie invariante par homotopie

Pages 425-448 by Denis-Charles Cisinski

The lens space realization problem

Pages 449-511 by Joshua Evan Greene

A further improvement of the Quantitative Subspace Theorem

Pages 513-590 by J.-H. Evertse, R. G. Ferretti

Quasisymmetric rigidity of square Sierpiński carpets

Pages 591-643 by Mario Bonk, Sergei Merenkov

The GIT stability of polarized varieties via discrepancy

Pages 645-661 by Yuji Odaka

The universal relation between scaling exponents in first-passage percolation

Pages 663-697 by Sourav Chatterjee

Nodal length fluctuations for arithmetic random waves

Pages 699-737 by Manjunath Krishnapur, Pär Kurlberg, Igor Wigman

Quantum groups via Hall algebras of complexes

Pages 739-759 by Tom Bridgeland

Recurrence of planar graph limits

Pages 761-781 by Ori Gurel-Gurevich, Asaf Nachmias

A correction to “Propagation of singularities for the wave equation on manifolds with corners”

Pages 783-785 by András Vasy